| Model Number |
D413 |
| Medical Device Problem Code |
Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) had difficulties interrogating this implantable cardioverter defibrillator (icd).Technical services (ts) confirmed the patient had a compatible device and that the hcp was using the correct wand.The hcp mentioned they had power cycled the programmed.Ts discussed going into programmer mode and then interrogating the device; the hcp was still unable to read the device.Ts suspected the wand was no longer functional due to the wires in the wand.Additional information was requested but unable to be obtained at this time.No adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.